# SDR SWIA200514917

- Difficulty date: April 11, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,267 hours, 6,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.0 CARGO BAY FLOOR SILL RBL 44 ANGLE CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11, 51-41-02.
